Archived Edition Vol. 20, No. 4, 1994

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (College Station and Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


David F. Anderson, Scott T. Chapman, William W. Smith
On Krull Half-Factorial Domains With Infinite Cyclic Divisor Class Group, pp. 561-570.

Francisco E. Alarcon, D. D. Anderson
Commutative Semirings and Their Lattices of Ideals, pp. 571-590.

Zhongmin Shen
On a Connection in Finsler Geometry, pp. 591-602.

Krzysztof P. Wojciechowski
The Additivity of the eta-Invariant: The Case of an Invertible Tangential Operator, pp. 603-621.

J. A. Cima, W. R. Derrick
Extremals for Subspaces of the Bergman Space, pp. 623-628.

Taeg Young Choi, Young Soo Jo
Isomorphisms of Tridiagonal Algebras, pp. 629-644.

B. Mond, J. E. Pecaric
Bounds for Jensen's Inequality for Several Operators, pp. 645-651.

Petru Mironescu, Vicentiu D. Radulescu
Periodic Solutions of the Equation -Delta v , pp. 653-669.

Zhi-Qiang Wang
Remarks on a Nonlinear Neumann Problem With Critical Exponent, pp. 671-684.

Nikolaos S. Papageorgiou
A Continuous Version of the Relaxation Theorem for Nonlinear Evolution Inclusions, pp. 685-704.

Stephen F. Kennedy
Algorithms for the Linking Numbers of Lorenz and Horseshoe Knots, pp. 705-712.

Gary A. Feuerbacher
Mappings of Inverse Limits Revisited, pp. 713-719.

Y. Bdeir, R. M. Stephenson, Jr.
Minimal Totally Disconnected Spaces, pp. 721-744.

R. D. Buskirk
A Universal Totally Regular Continuum, pp. 745-755.

Robert A. Johnson
Local Contractibility in Set Convergence, pp. 757-765.